Previous |  Up |  Next


Title: О расширении линейных операторов в топологических линейных пространствах (Russian)
Title: On the extension of a linear operator in a topological linear space (English)
Author: Černý, Ilja
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 8
Issue: 2
Year: 1958
Pages: 167-189
Summary lang: English
Category: math
MSC: 46.00
idZBL: Zbl 0084.10601
idMR: MR0101474
DOI: 10.21136/CMJ.1958.100292
Date available: 2008-06-09T12:57:26Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] H. König: Neue Begründung der Theorie der „Distributionen" von L. Schwartz.Math. Nachrichten, 9. Band (1953), Heft 3.
Reference: [2] L. Schwartz: Théorie des distributions I.Act. scient. industr. 1091 (1950).


Files Size Format View
CzechMathJ_08-1958-2_4.pdf 2.521Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo